# SDR SWAA2022120873220

- Difficulty date: November 18, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: Bs 500d S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE, ON  SUPPORT ANGLE,  BS 500D, S26L - S26R, IN THE FWD CARGO BAY.   REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 143A7902-162, REV -.
